# SDR UIEA200700451

- Difficulty date: October 3, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Condition: Delaminated
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION ACCESS PANEL 192ER EXTERNAL SURFACE IS DELAMINATED.  REPAIRED AS PER SRM 51-40-17 AND BOEING MESSAGE 1-638498164-2.
